| Model Number |
1126591 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a user of an innospire go device reports it is not working.The patient reports the device is not nebulizing the medication and the light is blinking on then off.The nebulizer was rinsed out with water in the medicine cup and plugged into the wall.Afterwards the light is no longer blinking and still no mist is coming out.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer received information alleging a user of an innospire go device reports it is not working.Clinical expert reviewed the event and based on the information currently provided and available, no harm or injury has been sustained and therefore further analysis of cause and/or contribution of the device to a serious injury or death is not applicable.This event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, and/or reportable product malfunction.